# SDR SIMA20150519017

- Difficulty date: May 19, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,109 hours, 21,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHTS INOPERATIVE ON LT SIDE SECOND ONE PAST OVERWING EMER EXIT LOOKING AFT & RT SIDE FIRST ON PAST OVERWING EMER EXIT LOOKING AFT.  R & R 2 EA EXTERIOR EMER LIGHTS.  LT SIDE SECOND ONE PAST OVERWING EMER EXIT LOOKING AFT & RT SIDE FIRST ONE PAST OVERWING EMER EXIT LOOKING AFT IAW AMM 33-51-15.  OPERATIONS CHECKED GOOD.
